# SDR UPS96220936

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOOR SUPPORT U-CHANNEL CORRODED AFT LWR CARGO PIT.  REMOVED AND REPLACED U-CHANNEL PER UPS SRM 51-30-2 AND 51-10-01.
